Math. Model. Nat. Phenom.
Volume 5, Number 7, 2010JANO9 – The 9th International Conference on Numerical Analysis and Optimization
|Page(s)||78 - 83|
|Published online||26 August 2010|
Quasi-Optimal Triangulations for Gradient Nonconforming Interpolates of Piecewise Regular Functions
University Lyon1, Institute Camille Jordan, UMR 5208,
* Corresponding author: E-mail:
Anisotropic adaptive methods based on a metric related to the Hessian of the solution are considered. We propose a metric targeted to the minimization of interpolation error gradient for a nonconforming linear finite element approximation of a given piecewise regular function on a polyhedral domain Ω of ℝd, d ≥ 2. We also present an algorithm generating a sequence of asymptotically quasi-optimal meshes relative to such a nonconforming discretization and give numerical asymptotic behavior of the error reduction produced by the generated mesh
Mathematics Subject Classification: 65D05 / 65D15 / 65N50
Key words: finite elements / anisotropic meshes
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.